# SDR UALA2012020900787

- Difficulty date: February 8, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,156 hours, 12,934 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT SIDE TRANSLATING SLEEVE HAS 2 INCH LONG CRACK ACCOMPANIED BY DELAMINATION MEASURING 1 INCH WIDE BY 2 INCHES, 8 O'CLOCK POSITION, 2 FOOT AFT.  ACCOMPLISHED INTERIM REPAIR PER SRM, PARA F.(1).(B).  REMOVED MOISTURE AND SEALED AREA WITH SPEED TAPE.  PERMANENT REPAIR AT NEXT A-CHECK.  REPAIRED DAMAGE REF SRM 54 -31-01 AND SRM 51-70-05.
